MAUDE Adverse Event Report: OWEN MUMFORD LIMITED CARDINAL HEALTH UNISTIK 3 NORMAL; LANCET

OWEN MUMFORD LIMITED CARDINAL HEALTH UNISTIK 3 NORMAL; LANCET
Model Number AT 6201
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Samples just sent for evaluation on 14 apr 26: investigation still pending.Hospital reported to (b)(6) that the needle stick had no significant injury, only a small needle stick to her ring finger.It did however expose her to potential pathogens from the patient she used the lancet on.All testing was negative on the patient (b)(6), so the employee decided to not seek any treatment.No medications were needed.She did not miss any work and is doing well.
 
Event or Problem Description
Cardinal health reported to us that one of their customers complained that the needle is not discharging/ retracting and a staff member was stuck by the lancet after use.

Brand Name
CARDINAL HEALTH UNISTIK 3 NORMAL
Common Device Name
LANCET
Manufacturer (Section D)
OWEN MUMFORD LIMITED
primsdown industrial estate
worcester rd.
chipping norton, oxfordshire OX7 5 XP
UK  OX7 5XP
Manufacturer (Section G)
OWEN MUMFORD SDN BHD
no. 19 & 21, jalan bioteknolog
kawasan peridustrian silc
iskandar puteri, johor 79200
MY   79200
Manufacturer Contact
patty haney
1755 west oak commons ct.
marietta, GA 30062
7709772226
MDR Report Key24916180
Report Number8021764-2026-00003
Device Sequence Number13033092
Product Code FMK
UDI-Device Identifier20885380025843
UDI-Public20885380025843
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K221126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAT 6201
Device Lot Number12648
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown